| Model Number |
NEURO ZTI EVO |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti evo was not explanted as of the date of this report.Currently, this event is not a serious injury.Follow-up report will be submitted once the device explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on (b)(6) 2021 (international recall #(b)(4)).
Event or Problem Description
The patient reported sound cuts.